# SDR SWIA201540951

- Difficulty date: March 2, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 38,662 hours, 31,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT OUTER SKIN HAS SLIGHT DAMAGE AT AFT EDGE OF SKIN APPROXIMATELY FS 621.00.   C-CHECK RO 3/27/15, REPAIRED AFT CARGO DOOR CUTOUT OUTER SKIN AFT EDGE OF SKIN APPROXIMATELY FS 621.00, REF STS EA 10.   FUNCTIONAL & LEAK CHECKS GOOD, ORIGINAL MATERIAL THICKNESS IS 0.063",  MATERIAL REMOVED IS 0.030" DEEP X 2.20" LONG, REMAINING MATERIAL IS 0.033", ALLOWABLE MATERIAL REMOVED IS 0.030" BLEND IS WITH IN LIMITS IAW STS EA.
